# SDR USAA2013072200027

- Difficulty date: June 30, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 41,106 hours, 16,935 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON EMERGENCY EXIT DOOR HATCH NR 834 SEGMENT FRAME ANGLE AT FR40 BETWEEN BEAM 1 TO BEAM 3.   REPLACED FRAME ANGLE IAW EO 210Y228.
